# SDR DALA2018100105811

- Difficulty date: September 30, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 64,434 hours, 50,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT SLIDE PACK HAD BOTH PINS PULLED OUT OF EYELETS. R&R L1 SLIDE PACK PER AMDS W/C 2561-4964. A/C OK FOR SVC. (LP4489948)
